A -theorem for -injectors in finite groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 87 (1992), pp. 69-76
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1992__87__69_0,
author = {Iranzo, M. J. and Mart{\'\i}nez-Pastor, A. and P\'erez-Monasor, F.},
title = {A $ZJ$-theorem for $p^\ast ,p$-injectors in finite groups},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {69--76},
year = {1992},
publisher = {Seminario Matematico of the University of Padua},
volume = {87},
mrnumber = {1183902},
zbl = {0774.20015},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1992__87__69_0/}
}
TY - JOUR AU - Iranzo, M. J. AU - Martínez-Pastor, A. AU - Pérez-Monasor, F. TI - A $ZJ$-theorem for $p^\ast ,p$-injectors in finite groups JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1992 SP - 69 EP - 76 VL - 87 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1992__87__69_0/ LA - en ID - RSMUP_1992__87__69_0 ER -
%0 Journal Article %A Iranzo, M. J. %A Martínez-Pastor, A. %A Pérez-Monasor, F. %T A $ZJ$-theorem for $p^\ast ,p$-injectors in finite groups %J Rendiconti del Seminario Matematico della Università di Padova %D 1992 %P 69-76 %V 87 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1992__87__69_0/ %G en %F RSMUP_1992__87__69_0
Iranzo, M. J.; Martínez-Pastor, A.; Pérez-Monasor, F. A $ZJ$-theorem for $p^\ast ,p$-injectors in finite groups. Rendiconti del Seminario Matematico della Università di Padova, Tome 87 (1992), pp. 69-76. http://geodesic.mathdoc.fr/item/RSMUP_1992__87__69_0/